# SDR COEA0802819

- Difficulty date: January 2, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Engine: Pwa PW127
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 1605
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,269 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 8091 ON 1/2/08, DURING TAXI TO RUNWAY THE NR 2 DC GENERATOR FAULTED.  CREW ATTEMPTED TO RESET WITHOUT SUCCESS.  AIRCRAFT RETURNED SAFELY TO BLOCKS.  REPLACED NR 2 ENGINE DC STARTER GENERATOR.  NR 40670.
